# SDR REXA2014111601127

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 17,117 hours, 10,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING STRIP IS MISSING NEAR SEAT 12B.  REPLACED EMER STRIP AT 12B IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
